RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Alikhanov, Anatoly Alievich

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6

Number of views:
This page:1200
Abstract pages:2550
Full texts:994
References:310
Associate professor
Candidate of physico-mathematical sciences
Birth date: 15.03.1981
E-mail:
Keywords: partial differential equations, difference schemes.
UDC: 519.633

Subject:

Numerical methods, mathematical physics.

   
Main publications:
  1. Alikhanov A. A., “Apriornye otsenki reshenii kraevykh zadach dlya uravnenii drobnogo poryadka”, Differentsialnye uravneniya, 46:5 (2010), 658–664
  2. Alikhanov A. A., “Ob ustoichivosti i skhodimosti nelokalnykh raznostnykh skhem”, Differentsialnye uravneniya, 46:7 (2010), 942–954
  3. Alikhanov A. A., “Boundary value problems for the diffusion equation of the variable order in differential and difference settings”, Applied Mathematics and Computation, 219:8 (2012), 3938–3946
  4. Alikhanov A. A., “Ustoichivost i skhodimost raznostnykh skhem, approksimiruyuschikh dvukhparametricheskuyu nelokalnuyu kraevuyu zadachu”, Differentsialnye uravneniya, 49:7 (2013), 826–836
  5. Alikhanov A. A., “A new difference scheme for the time fractional diffusion equation”, Journal of Computational Physics, 280 (2015), 424–438

http://www.mathnet.ru/eng/person30195
List of publications on Google Scholar
List of publications on ZentralBlatt
http://orcid.org/0000-0003-0684-6667
http://www.scopus.com/authid/detail.url?authorId=25031002000

Publications in Math-Net.Ru
2016
1. A. A. Alikhanov, “Stability and convergence of difference schemes for boundary value problems for the fractional-order diffusion equation”, Zh. Vychisl. Mat. Mat. Fiz., 56:4 (2016),  572–586  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 56:4 (2016), 561–575  isi  scopus
2013
2. A. A. Alikhanov, “The Steklov nonlocal boundary value problem of the second kind for the simplest equations of mathematical physics”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 1(30) (2013),  15–23  mathnet  elib
2008
3. A. A. Alikhanov, “Difference methods of boundary value problems solution for wave equation equipped with fractional time derivative”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2(17) (2008),  13–20  mathnet
4. A. A. Alikhanov, A. M. Berezgov, M. H. Shhanukov-Lafishev, “Boundary value problems for certain classes of loaded differential equations and solving them by finite difference methods”, Zh. Vychisl. Mat. Mat. Fiz., 48:9 (2008),  1619–1628  mathnet  mathscinet; Comput. Math. Math. Phys., 48:9 (2008), 1581–1590  isi  scopus
2006
5. A. A. Alikhanov, “Априорные оценки для параболических уравнений с подвижной нагрузкой”, Matem. Mod. Kraev. Zadachi, 3 (2006),  22–25  mathnet
2005
6. A. A. Alikhanov, “К вопросу об аппроксимации дифференциального уравнения дробного порядка разностным уравнением”, Matem. Mod. Kraev. Zadachi, 3 (2005),  21–24  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020